# SDR GTIA030460

- Difficulty date: May 13, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT, RIGHT FLOOR PANEL CRACKED, BACKSIDE HAS SURFACE CORROSION AND BARE METAL.  CUT OUT CRACK IN PANEL, FABRICATED NEW PLATE AND DOUBLER.  INSTALLED PLATE AND DOUBLER.  (M)
